MAUDE Adverse Event Report: ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF BUNCHING KL 1.8 FIBERTAK, HIP; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF BUNCHING KL 1.8 FIBERTAK, HIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hip labral repair surgery the tip of ar-3636h-1 metal shaft snapped off and got stuck in the hole drilled in the patients acetabulum.The metal tip was only noticed on an x-ray at the end of surgery.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information.Complaint allegation is confirmed.One unpackaged ar-3636h-1 serial/batch number (b)(6) was received for investigation.Visual inspection noted that the tip of the device was bent & broken.The broken fragments were not returned for evaluation.Functional testing was not performed due to the damage of the device.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.

Brand Name
SELF BUNCHING KL 1.8 FIBERTAK, HIP
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20352618
Report Number1220246-2024-07932
Device Sequence Number7983204
Product Code MBI
UDI-Device Identifier00888867362864
UDI-Public(01)00888867362864(11)231205(17)281130(10)15175703
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K203268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF BUNCHING KL 1.8 FIBERTAK, HIP
Device Catalogue NumberAR-3636H-1
Device Lot Number15175703
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown